# SDR UPS99828852

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, STA 590 AT RBL 24 THE SEAT TRACK SPLICE FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 53-2-3 FIG 6A.
